# SDR 96FDEA01254

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208277
- Condition: Gouge
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0245 (029) FOUND GOUGES IN FLOORBEAM, STR 680 RBL 25, LBL 25 WL 198 (FORWARD BAY).  CORRECTIVE  ACTION:  BLENDED GOUGES, ONE WAS OUT OF LIMITS IN FLOOR BEAM STA 600 RBL 4.75 WL 198 PER FEDEX SRM 53-10-1.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, ALODINED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS PER FEDEX SRM 53-10-8.
